# SDR HNAA2025061600424

- Difficulty date: May 7, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045106 CORROSION ON SERVICE DOOR CENTER SILL.  REPAIRED CORROSION ON SERVICE DOOR CENTER SILL IAW PIEDMONT EO1-53-25-0197 AND EMB 145 SRM 53-21-02 RE, ITEM 2, FIG 201.
